Thank you everyone for the replies. I appreciate everyone’s input in helping me get a grip, as I was really freaking out!!
Dr. P - thanks for taking the time to read my scatter-brained thread. I have ADHD. It’s an incredibly frustrating condition to manage. No matter how hard I try to focus, my mind quickly drifts away.
Aragorn - you raise a solid point w.r.t. changing one variable at a time. Question: What if the one change results in unbearable side effects before levels reach equilibrium?
I am confident that I’m pulling the correct dose. The syringe is 0.3cc. The test-c vial is 200mg/mL from a pharmacy. It is legit. I am drawing the full 0.3cc the syringe allows. That equals 60mg of test-c, taken twice a week, for 120mg per week.
The lab re-tested on Monday 8/5:
TT 296… 250-1100 ng/dL
FT 61.6…35-155 pg/dL
Odd that the results go from 3000ng to 300 in ten days? Hmm…
This entire process has grown weary on me. I don’t mind the injections. It’s the constant struggle of balancing shit and dealing with side effects. My libido still sucks. That’s what I want to improve. I don’t believe exogenous testosterone is helping.
I think the next step is what I should have done initially - get off all the damn SSRI meds. This week I am stepping off Adderall. To help kick-start HPTA, I will talk to my PCP about clomid dosing for a few weeks.[/quote]
Valid question about the one change inducing horrid side effects. IMHO I would then change back immediately and wait for stabilization.
Well, E2 is very low, so that can be causing libido issues right there (see above on Pangloss I think, talking about how low E can mimic the symptoms of high E).
Now that we’ve ruled out use error :), my personal opinion is probably that you should reduce adex dose and/or increase the test dose. Obviously there are a number of problems here, but to my eye the most obvious are: 1) get adex dose sorted to get proper E2 levels (21 ish on your scale) and then 2) if that doesn’t help some of the libido issues, look at raising test levels to something resembling normal :). Obviously although I am academically educated on the subject I am not a doc, so grain of salt and all that.
Is Adderall the only other med you’re taking currently? Generally not prescribed as an SSRI… At any rate, I don’t tink stepping down with that at the same time as you are looking at adex doses is a big problem. I know I just contradicted myself, but it is highly unlikely to result in wild fluctuations. Still, I’d like to see some step down on adex before changing other hormones aside from adderall. Perhaps try 12 drops adex instead of 20.
EDIT–Wait, I am a bit confused on exactly what you are dosing adex wise…is it 3 ED for 21 weekly?